# SDR USAASB98183

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1265 - AFTER TAKEOFF, CREW WAS UNABLE TO RAISE THE LANDING GEAR.  LANDING GEAR LEVER WOULD NOT MOVE UP.  CHECKLIST WAS ACCOMPLISHED AND THE GEAR WAS RAISED USING THE OVERRIDE.  AFTER THE GEAR CAME UP AND CLIMB POWER WAS ADDED, THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED WHEN THE FLAPS WERE FULLY RETRACTED.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER LATCH SOLENOID PER MM 32-31-31.  PERFORMED OPERATIONAL CHECK.  OPS CHCK GOOD.  (X)
